MathSciNet Relay Station
MathSciNet bibliographic data
MR1028745 35B05 (35B40 35J60 35K55)
Kamin, S.; Vázquez, J. L. Fundamental solutions and asymptotic behaviour for the $p$-Laplacian equation. Rev. Mat. Iberoamericana 4 (1988), no. 2, 339–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement